# SDR CA081215007

- Difficulty date: December 15, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,743 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  GEAR DISAGREE WARNING MSG AT LDG SELECTION.  ALTERNATE GEAR EXTENSION PERFORMED OK.  ACFT LANDED.  R&R LDG SELECTOR VALVE: TEST OK.
